# SDR ASAA2024080551595

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 49,736 hours, 17,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LAMP IN FWD RH OVERWING EXIT DOOR LT ASSY DOES NOT ILLUMINATE. GROUNDED - YES. RELAMPED REF AMM 33-51-04.
